# SDR AALA20090928BOS01

- Difficulty date: September 27, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 29,173 hours, 13,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM FIRST CLASS TO FIRST OVERWING EXIT INOPERATIVE. AISLE PATH ONLY. FOUND CONNECTOR PINS PULLED LOOSE. REPAIRED CONNECTOR AT SEAT ROW 13DEF.
